EconPapers    
Economics at your fingertips  
 

Lipschitz behavior of solutions to nonconvex semi-infinite vector optimization problems

N. Huy () and D. Kim ()

Journal of Global Optimization, 2013, vol. 56, issue 2, 448 pages

Abstract: This paper is devoted to developing new applications from the limiting subdifferential in nonsmooth optimization and variational analysis to the study of the Lipschitz behavior of the Pareto solution maps in parametric nonconvex semi-infinite vector optimization problems (SIVO for brevity). We establish sufficient conditions for the Aubin Lipschitz-like property of the Pareto solution maps of SIVO under perturbations of both the objective function and constraints. Copyright Springer Science+Business Media, LLC. 2013

Keywords: Nonconvex semi-infinite vector optimization; Pareto solution map; Aubin Lipschitz-like property; Perturbations; Constraint qualification; 90C29; 90C31; 90C34; 46N10 (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-011-9829-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:56:y:2013:i:2:p:431-448

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-011-9829-4

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jglopt:v:56:y:2013:i:2:p:431-448